# SDR UPS04243411

- Difficulty date: October 4, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 178 BULKHEAD: EVIDENCE OF CRACK ON FWD FACE AT RBL 10 WL 235.1 EMANATING FROM FASTENER HOLE.  HFEC CARRIED OUT IAW NDTM 51-00-00 FIG 4.  CRACK CONFIRMED AND ENDS MARKED.  CUT OUT DAMAGED AREA IAW SRM 53-10-9.  HFEC CARRIED OUT, NO DEFECTS FOUND.  REPAIR DOUBLER INSTALLED IAW SRM 53-10-9.
